Translator Disclaimer
November/December 2010 Error estimates for a finite element discretization of the Cahn-Hilliard-Gurtin equations
Sami Injrou, Morgan Pierre
Adv. Differential Equations 15(11/12): 1161-1192 (November/December 2010).

Abstract

We prove optimal error estimates in energy norms and related norms for a space semidiscrete and for a fully discrete approximation of the Cahn-Hilliard-Gurtin equations with source terms. Numerical simulations in one and two space dimensions illustrate the theoretical results. We also prove convergence to equilibrium for the fully discrete scheme without source terms by the use of the Łojasiewicz inequality.

Citation

Download Citation

Sami Injrou. Morgan Pierre. "Error estimates for a finite element discretization of the Cahn-Hilliard-Gurtin equations." Adv. Differential Equations 15 (11/12) 1161 - 1192, November/December 2010.

Information

Published: November/December 2010
First available in Project Euclid: 18 December 2012

zbMATH: 1227.65080
MathSciNet: MR2743498

Subjects:
Primary: 65M12, 65M15, 65M60

Rights: Copyright © 2010 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.15 • No. 11/12 • November/December 2010
Back to Top